DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Bulletin of Faculty of Education, Nagasaki University. Natural science > No. 73 >

The number of rational points of certain hyperelliptic curves of genus 3 : To the Memory of Professor Katsumi Shiratani


File Description SizeFormat
KJ00004167762.pdf309.2 kBAdobe PDFView/Open

Title: The number of rational points of certain hyperelliptic curves of genus 3 : To the Memory of Professor Katsumi Shiratani
Authors: Washio, Tadashi / Kodama, Tetsuo
Issue Date: 30-Jun-2005
Citation: 長崎大学教育学部紀要. 自然科学. vol.73, p.1-7; 2005
Abstract: This note is devoted to studying a certain hyperelliptic curve of genus three defined over a finite prime field of characteristic p which has p + 1 rational points, where the number of rational points of an algebraic curve means the number of degree one prime divisors of its function field.
URI: http://hdl.handle.net/10069/6144
ISSN: 13451359
Type: Departmental Bulletin Paper
Appears in Collections:No. 73

Citable URI : http://hdl.handle.net/10069/6144

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace